# SDR DALA12001676314

- Difficulty date: June 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 51,572 hours, 6,494 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RIGHT WING NR 7 FLAP TRACK INBOARD SIDELOAD FITTING FOUND WITH CORROSION.  MAINTENANCE REMOVED AND REPLACED RIGHT WING NR 7 FLAP TRACK INBOARD SIDE LOAD FITTING PER B747-400 AMM 27-51-27.
